# SDR FDEA2019040540761

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 84,323 hours, 19,412 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, G, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, RECEIVED WSHLD HEAT R FAIL  FOLLOWED BY IAS WARNING. CAPTAINS IAS MATCHED STBY  AIRSPEED INDICATOR.  F\O'S INDICATED AIRSPEED  SHOWED 10-15 SLOW.  THEN RECEIVED SEL ELEV FEEL MAN  AND SEL FLAP LIM OVRD AND AUTO SLAT FAIL.  BOTH A\P  AND A\T INOP.  FLIGHT DIRECTORS INOP.  ALSO  RECEIVED WINDSHEAR DETECT FAIL.  THEN RECEIVED FLAP  DISAG AT FLAPS 22.   FOUND F\O'S PITOT TUBE DRAIN HOLES PLUGGED.  CLEARED OBSTRUCTION IAW MD-11 AMM 34-11-01-2.  PERFORMED FCC'S 1 AND 2 RTS AUTO FLIGHT SYSTEM TEST  IAW AMM 22-00-00-5.  BOTH CHECKED GOOD.  WINDSHEILD  HEAT PORTION OF THIS DISCREPENCY TRANSFERRED TO WRI  30-40/8526.  A\C GOOD FOR SERVICE.
